# SDR UALA2009122904041

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 73,022 hours, 11,892 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: AS13706S0103L
- Condition: Leaking
- Location: Shutoff Valve
- Component: Prsov
- Component part number: 7732887810
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED OFF TRIP OFF ON DECENT.  ACP BITE CK PRSOV HIT. REPLACED PRSOV. DURING ENG RUN, FOUND NR 2 ENG SOMETIMES FOLLOWS THROTTLES UP PAST 60 PSI OTHER TIMES AFTER BLEED SHIFT, NR 2 KEEPS ON DECREASING TO 8 PSI THEN BLEED GOES OFF. ALSO FOUND AT IDLE HAD L 33-R 5 PSI WITH RT BLEED LIGHT ON, COULD RESTORE RT BLEED BY TURNING ON RT BLEED ISO FOR 1-2 SEC, AND RT BLEED WOULD BE NORMAL. ACCOMP BITE AIR SUPPLY MODULE FAULT PRSOV. REMOVED OLD PRSOV NEW PRSOV PARTIALLY INSTALLED. NEEDS AI VLV CLAMPS INST AND SENSE LINE BONDING WIRES AND ACCESS DOOR LEAK CK AND RUN FOR PROPER PRESSURES. COMPLETED PRSOV INSTALLATION. VALVE OPS NORMALLY.  BITE CKS GOOD. FLEXIBLE METAL BRAIDED PRESSURE SENSE LINE THAT CONNECTS TO AFT SIDE OF PRSOV FOUND TO BE LEAKING APPROX 6IN AFT OF FWD 'B' NUT WHERE LINE CONNECTS TO PRSOV. INSTALLED NEW SENSE LINE. LEAK CHECK GOOD. ACP'D ENG RUN. ALL PRESSURES NORMAL AT IDLE,BLEED SHIFT AND HI POWER.
